标题:Comparison theorems on resistance distances and Kirchhoff indices of S, T-isomers
作者:Yang, Yujun; Klein, Douglas J.
作者机构:[Yang, Yujun] Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China.; [Yang, Yujun; Klein, Douglas J.] Texas A&M Univ, Math 更多
通讯作者:Yang, Yujun
通讯作者地址:[Yang, YJ]Yantai Univ, Sch Math & Informat Sci, Yantai 264005, Shandong, Peoples R China.
来源:DISCRETE APPLIED MATHEMATICS
出版年:2014
卷:175
页码:87-93
DOI:10.1016/j.dam.2014.05.014
关键词:S, T-isomers; Resistance distance; Kirchhoff index; Hexagonal chain;; Straight chain
摘要:Comparison theorems on resistance distances and Kirchhoff indices of the so-called S- & T-isomer graphs are established. Then these results are applied to compare Kirchhoff indices of hexagonal chains, showing that the straight chain is the unique chain with maximum Kirchhoff index, whereas the minimum Kirchhoff index is achieved only when the hexagonal chain is an "all-kink" chain. (C) 2014 Elsevier B.V. All rights reserved.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:12
Scopus被引频次:12
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84903271807&doi=10.1016%2fj.dam.2014.05.014&partnerID=40&md5=2008592fdf025a0d35aec2cdd5d95c40
TOP